One of my clients suffers from induced hair growth caused by vaniqua.
Wowee! This is the first time I heard this! Is this your client's personal conclusion? This should be reported. I believe there is a form on the FDA website to do this? Or, maybe the prescribing physician should be told? I am really curious about this one. I can't find anything on the internet so far about this, Beate. It is not a life threatening side effect, but if you think this should be reported, here is some information:
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Dee Fahey, R.N., C.T.
Licensed by the State Medical Board of Ohio for Nursing license and Cosmetic Therapy/Electrolysis license
British Institute & Association of Electrolysishttp://www.electrolysis.co.uk/?page_id=16